| Catalog Number |
33653306 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
11/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
Event or Problem Description
As reported: "subject: (b)(6).Uk infinity® total ankle system study.Increased pain around medial side of ankle.Participant jumped to avoid stray golf ball last month and landed awkwardly on ankle.Intermittent pain has become regular around medial ankle and increased swelling.X-ray shows 'nothing untoward' with implant and participant listed for clearing medial gutter of bone due (b)(6) 2025.Update dated 07 may 2025: surgical intervention occurred on (b)(6) 2025 as scheduled.No implant removed.".
Event or Problem Description
As reported: "subject: (b)(6).Uk infinity® total ankle system study.Increased pain around medial side of ankle.Participant jumped to avoid stray golf ball last month and landed awkwardly on ankle.Intermittent pain has become regular around medial ankle and increased swelling.X-ray shows 'nothing untoward' with implant and participant listed for clearing medial gutter of bone due on (b)(6) 2025.Update dated 07 may 2025: surgical intervention occurred on (b)(6) 2025 as scheduled.No implant removed.".
Additional Manufacturer Narrative
The reported event could be confirmed based on provided information the device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Ifu clearly states that "patient¿s occupation or activity.If the patient is involved in an occupation or activity, which includes substantial walking, running, lifting, or muscle strain, the resultant forces can cause failure of the fixation or the device, or both.The prosthesis will not restore function to the level expected with normal healthy bone, and the patient should not have unrealistic functional expectations." no indications of material, manufacturing or design related problems were found during the investigation.Based on investigation, the root cause was attributed to a patient related issue.The failure was caused due patient jumped and landed awkwardly.If the device is returned or if any additional information is provided, the investigation will be reassessed.